MAUDE Adverse Event Report: AESCULAP AG AS VEGA System® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS VEGA System® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX029Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced postoperative loosening and instability following a right total knee arthroplasty.According to the available medical records, the patient underwent a right total knee arthroplasty on (b)(6) 2021.The patient subsequently developed loosening of the right total knee arthroplasty with gross instability.On december 23, 2024, the patient underwent revision right total knee arthroplasty involving the femoral and tibial components.The preoperative and postoperative diagnoses were documented as right knee loose total knee arthroplasty with gross instability.During the revision procedure, the femoral component was visualized and reportedly came right off when grasped.The tibial prosthesis was loosened and removed easily with minimal bone loss.The patellar button was also assessed intraoperatively and was documented to be loose.The femur and tibia were prepared for revision components.Following trialing, the knee demonstrated full range of motion with excellent stability to varus and valgus stress.The revision components were cemented into place using a third-generation cement technique.The patient was awakened from surgery and taken to the pacu in stable condition.At postoperative follow-up on (b)(6) 2025, the patient was documented as progressing as expected.Pain levels were appropriate, the incision was clean, dry, and intact, there was no evidence of dvt or swelling, neurovascular status was normal, and range of motion was normal for the postoperative timeframe.This report is filed under ais reference (b)(4).

Brand Name
AS VEGA System® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key50260854
Report Number50260854
Device Sequence Number10125145
Product Code JWH
UDI-Device Identifier04046963810122
UDI-Public(01)04046963810122
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
Report Date (Section F) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX029Z
Device Catalogue NumberNX029Z
Device Lot Number52599199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2026
Device Age57 MO
Event Location Hospital
Date Report to Manufacturer07/24/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/28/2026
09/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA08/14/2026